Ir directamente a la información del producto
1 de 8

Kirkland

Kirkland Signature Rapid Release Acetaminophen 500 mg., 400 Gelcaps

Kirkland Signature Rapid Release Acetaminophen 500 mg., 400 Gelcaps

Precio habitual $26.95 USD
Precio habitual $36.95 USD Precio de oferta $26.95 USD
Oferta Agotado

Directions

 Do not take more than directed

  • Adults and Children 12 years and over: 2 gelcaps every 6 hours while symptoms last. Do not take more than 6 gelcaps in 24 hours unless directed by a doctor
  • Do not take for more than 10 days unless directed by a doctor

 

Children under 12 years: ask a doctor

Kirkland Signature Extra Strength Acetaminophen Gelcaps contains the active ingredient Acetaminophen 500mg, a highly recommended over-the-counter ingredient, that temporarily reduces fever and relieves minor aches and pains for adults and children 12 years and over due to:

  • Headache
  • The Common cold
  • Backache Minor pain of arthritis
  • Toothache Muscular aches
  • Premenstrual and menstrual cramps

There are several oral over-the-counter products available to treat pain and fever, but which one is right for you?

 Extra Strength Acetaminophen Gelcaps contains the active ingredient Acetaminophen 500mg and temporarily reduces fever and relieves minor aches and pains.

 Enteric Coated 81mg Aspirin is a nonsteroidal anti-inflammatory drug that temporarily relieves minor aches and pains. Because of its delayed action, this product will not provide fast relief of headaches or other symptoms needing immediate relief.

Ibuprofen – 200mg and Naproxen Sodium 220mg are a nonsteroidal anti-inflammatory drug used as a pain reliever and fever reducer and temporarily relieves minor aches and pains due to:

  • Headache
  • The Common cold
  • Backache Minor pain of arthritis
  • Toothache
  • Muscular aches
  • Premenstrual and menstrual cramps

Shipping & Returns

Shipping is not included

Ver todos los detalles